# SDR IPXA2018012525874

- Difficulty date: January 8, 2018
- Submitted: January 26, 2018
- Operation: Air carrier
- Aircraft: N252UP
- Make and model: Doug MD-11F
- Aircraft serial: 48768
- Aircraft time: 54,937 hours, 11,838 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: NYB67084
- Condition: Chafed
- Location: Bs 1153
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 4C, UNDERWING TO BODY FUSELAGE SKIN IS CHAFED AT BS 1153 & LONGERON 44R.  REPAIRED THE SKIN IAW EA 011-5330-01-A7074,  REV I/R, AND EO MD11-5310-67206-A.  MAJOR REPAIR.
